posted to eroids
I guess I’m risking being called out as a moron on this post. I know it sounds retarded. I know how bad ideas destroy karma and even destroy whole accounts.
please hear me out. this is either stupid or brilliant.
started a conservative cycle that included 20 mg of var every day as well as some other compounds.
the 20 mg of var alone utterly destroyed my appetite.
1st I was wondering why this is a common side effect?
I had the same experience with dbol, even down to 5 mg daily. However, I was fine with winstrol.
My guess is it is somehow irritating my digestive system, whether that be the stomach or the small intestine.
so here’s the question. Can i break the var down like you would cooking tren? This would bypass the digestive system.
anavar is a 17 alpha alkaloid which allows for the first pass through the liver, hence an oral steroid. What would happen if you injected it? further, if you cooked it down would it destroy the compound? just as a thought experiment.
the loss of appetite is a very common side effect. however, i’m sure the pharmaceutical companies already know this, and they don’t make injectable for a reason. I have however seen injectable d-bol, although VERY rare.
that’s all I got. I’m really putting myself out there on this one.